# SDR AALA201805249032

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 23,663 hours, 17,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT FLASHLIGHT INOPERABLE. MAINTENANCE REPLACED AFT RIGHT FLASHLIGHT BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-60-00.
